# SDR AALA2020031209013

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 19,156 hours, 5,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - 4L DOOR, EMERGENCY OPERATING CYLINDER PRESSURE LOW, 1500 PSI AT 73 DEGREES F.  SERVICED WITH NITROGEN 4L DOOR EMERGENCY OPERERATING CYLINDER PRESSURE PER AMM 52-10-00.
